David Nadler

Department of Mathematics
University of California, Berkeley
815 Evans Hall
Berkeley, CA 94720-3840

Phone: +1 (510) 642-6550
Fax: +1 (510) 642-8204

email: nadler@math.berkeley.edu

I am a Professor in the Department of Mathematics at the University of California, Berkeley.


Fall 2018

Math 250A, Groups, Rings, and Fields
Math 261A, Lie Groups
Geometric representation theory seminar

Fall 2017

Math 54, Linear Algebra and Differential Equations
Math 256A, Algebraic Geometry
Geometric representation theory seminar

Spring 2017

Topics in Algebra: Langlands duality

Fall 2016

Geometric representation theory seminar

Fall 2015

Math 54, Linear Algebra and Differential Equations
Math 256A, Algebraic Geometry
Geometric representation theory seminar

Spring 2015

Geometric representation theory seminar

Fall 2014

Math 54, Linear Algebra and Differential Equations

Spring 2014

Math 215B, Algebraic Topology
Geometric representation theory seminar

Fall 2013

Math 110, Linear Algebra
Math 274, Topics in Algebra: microlocal geometry
Geometric representation theory seminar

Spring 2013

Math 256B, Algebraic Geometry
Geometric representation theory seminar

Fall 2012

Math 110, Linear Algebra
Geometric representation theory seminar

Preprints and papers

  1. arXiv:1806.01381, Wall-crossing for toric mutations, preprint 2018.
  2. arXiv:1805.06564, with Tsao-Hsien Chen, Kostant-Sekiguchi homeomorphisms, preprint 2018.
  3. arXiv:1805.06514, with Tsao-Hsien Chen, Affine Matsuki correspondence for sheaves, preprint 2018.
  4. arXiv:1705.04266, with David Ben-Zvi and Sam Gunningham, The Character Field Theory and Homology of Character Varieties, preprint 2017.
  5. arXiv:1702.03255, with Benjamin Gammage, Mirror symmetry for honeycombs, preprint 2017.
  6. arXiv:1611.04078, with Zhiwei Yun, Spectral action in Betti Geometric Langlands, preprint 2016.
  7. arXiv:1610.08398, with Zhiwei Yun, Geometric Langlands correspondence for SL(2), PGL(2) over the pair of pants, preprint 2016.
  8. arXiv:1606.08523, with David Ben-Zvi, Betti Geometric Langlands, to appear in the proceedings of the 2015 Summer Research Institute on Algebraic Geometry.
  9. arXiv:1604.00114, Wrapped microlocal sheaves on pairs of pants, preprint 2016.
  10. arXiv:1602.07379, with David Ben-Zvi, Betti spectral gluing, preprint 2016.
  11. arXiv:1601.02977, Mirror symmetry for the Landau-Ginzburg A-model M=C^n, W=z_1 ... z_n, to appear in Duke Math. J.
  12. arXiv:1510.08762, with Penghui Li, Uniformization of semistable bundles on elliptic curves, preprint 2015.
  13. arXiv:1507.08735, A combinatorial calculation of the Landau-Ginzburg model M=C^3, W=z_1 z_2 z_3, Selecta Math. 23 (2017), no. 1, pp 519--532.
  14. arXiv:1507.01513, Non-characteristic expansions of Legendrian singularities, preprint 2015.
  15. arXiv:1312.7164, with David Ben-Zvi and Anatoly Preygel, Integral transforms for coherent sheaves, to appear in J. Eur. Math. Soc.
  16. arXiv:1312.7163, with David Ben-Zvi and Anatoly Preygel, A spectral incarnation of affine character sheaves, Compositio Math. 153 (2017), no. 9, 1908--1944.
  17. arXiv:1309.4122, Arboreal singularities, Geometry & Topology 21 (2017) 1231--1274.
  18. arXiv:1306.0070, Cyclic symmetries of A_n-quiver representations, Advances in Math. 269 (2015), 346--363.
  19. arXiv:1305.7177, with David Ben-Zvi, Secondary traces, preprint, 2013.
  20. arXiv:1305.7175, with David Ben-Zvi, Nonlinear traces, preprint, 2013.
  21. arXiv:1302.7053, with David Ben-Zvi, Elliptic Springer Theory, Compositio Math. 151 (2015) no. 8, 1568--1584.
  22. arXiv:1209.0193, with David Ben-Zvi and John Francis, Morita equivalence for convolution categories: Appendix to arXiv:0805.0157, preprint, 2012.
  23. arXiv:1209.0188, with David Ben-Zvi, Beilinson-Bernstein localization over the Harish Chandra center, preprint, 2012.
  24. arXiv:1109.4848, Fukaya categories as categorical Morse homology, SIGMA 10 (2014), 018, 47 pages.
  25. arXiv:1109.4835, with Hiro Lee Tanaka, A stable oo-category of Lagrangian cobordisms, preprint, 2011.
  26. arXiv:1009.1862, The Geometric Nature of the Fundamental Lemma, Bull. Amer. Math. Soc. 49 (2012), 1--50.
  27. arXiv:1004.5120, with David Ben-Zvi, Loop Spaces and Representations, Duke Math. J. 162 (2013), no. 9, 1587--1619.
  28. arXiv:1002.3636, with David Ben-Zvi, Loop Spaces and Connections, J. Topology (2012) 5(2): 377--430.
  29. arXiv:0904.1247, with David Ben-Zvi, The Character Theory of a Complex Group, preprint, 2009.
  30. arXiv:0806.4566, Springer theory via the Hitchin fibration, Compositio Math. 147 (2011), no. 5, 1635--1670.
  31. arXiv:0805.0157, with David Ben-Zvi and John Francis, Integral Transforms and Drinfeld Centers in Derived Algebraic Geometry, J. Amer. Math. Soc. 23 (2010), 909--966.
  32. arXiv:0706.0322, with David Ben-Zvi, Loop Spaces and Langlands Parameters, preprint, 2007.
  33. arXiv:math/0612399, Microlocal branes are constructible sheaves, Selecta Math. 15 (2009), no. 4, 563--619.
  34. arXiv:math/0611323, with Dennis Gaitsgory, Spherical varieties and Langlands duality, Moscow Math. J. 10 (2010), no. 1, (Special Issue: In honor of Pierre Deligne), 65--137.
  35. arXiv:math/0604428, Morse theory and tilting sheaves, Pure App. Math. Q. 2 (2006), no. 3, (Special Issue: In honor of Robert MacPherson, Part 1 of 3), 83--108.
  36. arXiv:math/0604379, with Eric Zaslow, Constructible Sheaves and the Fukaya Category, J. Amer. Math. Soc. 22 (2009), 233--286.
  37. arXiv:math/0411266, with Dennis Gaitsgory, Hecke operators on quasimaps into horospherical varieties, Documenta Math. 14 (2009) 19--46.
  38. arXiv:math/0311339, with Matthew Emerton and Kari Vilonen, A geometric Jacquet functor, Duke Math. J. 125 (2004), no. 2, 267--278.
  39. arXiv:math/0301091, Matsuki correspondence for the affine Grassmannian, Duke Math. J. 124 (2004), no. 3, 421--457.
  40. arXiv:math/0202150, Perverse Sheaves on Real Loop Grassmannians, Invent. Math. 159 (2005), no. 1, 1--73.
  41. Oscillation and boundary curvature of holomorphic curves in C^n, with Sergei Yakovenko, Math. Res. Lett. 5 (1998), 137--148.
  42. Minimal 2-fold coverings of E^d, Geom. Dedicata 65 (1997), 305--312.


MSRI calendar
MSRI shuttle schedule